# SDR REXA2012041800532

- Difficulty date: April 18, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N8710A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7710
- Aircraft time: 21,326 hours, 18,855 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Louver
- Condition: Loose
- Location: Ram Air Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT RAM AIR EXH DUCTS HAVE LOOSER LOUVERS.  REPAIRED LT AND RT RAM AIR EXHUAST DUCTS LOUVERS IAW REO 601R-21-52-003.
